# SDR DXTA200601334

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 4,740 hours, 3,695 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID INOP AND MASTER CAUTION ANNUNCIATORS ILLUMINATED DURING INITIAL TAKEOFF ROLL.  NORMAL DIFFERENTIAL BRAKE PRESSURE WAS LOST AND EMERGENCY BRAKING WAS USED TO STOP AIRPLANE.  REMOVED AND REPLACED LT MAIN GEAR WIRE BUNDLE ASSY IAW 560XL WIRING MANUAL CHP 20-10-01.  ANIT-SKID SYSTEM OPS CHECKED GOOD IAW 560 XL MM CHAPTER 32-42-00.
